?

Log in

No account? Create an account
silverback gorilla's Journal -- Day [entries|friends|calendar]
silverback gorilla

[ userinfo | livejournal userinfo ]
[ calendar | livejournal calendar ]

The more you know [09 Jan 2007|09:10pm]
In general, I would say I've noticed very few side effects from my steroid use... [b]ut one definite side effect of steroid use is the atrophying of your testicles. I can confirm that. Whatever size they start out, they will definitely shrink if you are taking steroids over a period of time. But here's the point I want to emphasize: what happens to your testes has nothing to do with an shrinking of the penis. That's a misconception. As a matter of fact, the reverse can be true. Using growth hormone can make your penis bigger, and make you more easily aroused. So to the guys out there who are worried about their manhood, all I can say is: Growth hormone worked for me.

- Jose Canseco, Juiced
2 comments|post comment

navigation
[ viewing | January 9th, 2007 ]
[ go | previous day|next day ]